# SDR DALA2019050402822

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1058903) DURING INSPECTION FOUND CRACKED FRAME STA 400 AND BTW STR 8L STR 9L AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR LOCATED AT FRAME STA 400 AND BTW STR 8L TO STR 9L AT PASSENGER CABIN AS PER PRI 577298-14AD REVISION 0,1 AND ERA 577298-14AD REVISION ORIGINAL.
